T R A C K       P A P E R
ISSN:2394-3661 | Crossref DOI | SJIF: 5.138 | PIF: 3.854

International Journal of Engineering and Applied Sciences

(An ISO 9001:2008 Certified Online and Print Journal)

B - PConectedness in L - Bitopological spaces

( Volume 3 Issue 9,September 2016 ) OPEN ACCESS

FangLi Li, Hongkui Li, Tao Li


This paper introduce open sets and closed sets into Bitopological spaces, and based on this we introduce some related definitions and theorems about closed set and open sets . Furthermore, we give a new concept about local-connectivity .Then, it point out  local-connectivity has two properties of topological invariance and finitely productive property and proves the other relevant theories.

Paper Statistics:

Total View : 370 | Downloads : 361 | Page No: 30-32 |

Cite this Article:
Click here to get all Styles of Citation using DOI of the article.